MAUDE Adverse Event Report: VYAIRE MEDICAL INC. MICROBLENDER; MIXER,BREATHING GASES,ANESTHESIA INHALATION

VYAIRE MEDICAL INC. MICROBLENDER; MIXER,BREATHING GASES,ANESTHESIA INHALATION
Model Number MICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The suspect device was not returned for evaluation.Therefore, root cause cannot be determined.However, the customer was provided with part number for the two flow meters attached to the blender.No further customer activity has occurred.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the microblender component was needing a tubing that goes from the flow meter to the blender as the flow meter tubing was leaking.The customer confirmed that there was no patient associated with the reported event.

Brand Name
MICROBLENDER
Common Device Name
MIXER,BREATHING GASES,ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14492473
Report Number2021710-2022-16074
Device Sequence Number14954770
Product Code BZR
UDI-Device Identifier10190752174726
UDI-Public(01)10190752174726(11)20060302
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,.15-1.0/2-16 LPM,DISS,CE,LO
Device Catalogue Number10042A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown